# SDR USA2002F00084

- Difficulty date: August 26, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Ground Relay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, AFTER GEAR EXTENSION, CREW RECEIVED TWO INDICATIONS THAT THE NOSE LANDING GEAR WAS NOT DOWN.  CREW DECLARED AN EMERGENCY AND ACCOMPLISHED A FLYBY THE TOWER.  TOWER CONFIRMED THAT ALL GEAR WERE DOWN.  AFTER FOLLOWING QUICK REFERENCE HANDBOOK PROCEDURES, NORMAL GEAR INDICATIONS ILLUMINATED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  CREW FOUND THE AIR/GROUND RELAY AND LIGHTS CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER AND RECEIVED NORMAL GEAR INDICATIONS.  MAINTENANCE CHECKED LANDING GEAR INDICATION SYSTEM.  SYSTEM CHECKS NORMAL.  (FIRST OFFICERS SEAT BELT HARNESS SUSPECTED IN TRIPPING BREAKER).
